# SDR 99ZZZX3634

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 65445214
- Condition: Cracked
- Location: Brake
- Component: 65445231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY IS CRACKED ABOVE PORT 5 RADIATING OUTWARD FROM ORIFICE PLUG POSSIBLY DUE TO FATIGUE, DEFECT IN THE CASTING, OR OVERSTRESSED AT ASSEMBLY.
